# SDR C2XA98BT049

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLIGHT CREW REPORTED 'LAST ROW OF EMERGENCY LIGHTS REMAIN ILLUMINATED IN-FLIGHT/BATTERY LOW NEEDS CHARGING'.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY MODULE AND OPERATIONALLY CHECKED SYSTEM GOOD.  ACFT TT:  23,251.6 HOURS.  ACFT CYCLES:  24,960.  (X)
